MathSciNet Relay Station
MathSciNet bibliographic data
MR195922 (33 #4118) 13.90 (18.20)
Chase, S. U.; Harrison, D. K.; Rosenberg, Alex Galois theory and Galois cohomology of commutative rings. Mem. Amer. Math. Soc. No. 52 1965 15–33.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement